The Open UniversitySkip to content

Coincidence rotations of the root lattice A4

Baake, Michael; Grimm, Uwe; Heuer, Manuela and Zeiner, Peter (2008). Coincidence rotations of the root lattice A4. European Journal of Combinatorics, 29(8) pp. 1808–1819.

Full text available as:
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (184Kb)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


The coincidence site lattices of the root lattice A4 are considered, and the statistics of the corresponding coincidence rotations according to their indices is expressed in terms of a Dirichlet series generating function. This is possible via an embedding of A4 into the icosian ring with its rich arithmetic structure, which recently led to the classification of the similar sublattices of A4.

Item Type: Journal Article
Copyright Holders: 2008 Michael Baake
ISSN: 0195-6698
Project Funding Details:
Funded Project NameProject IDFunding Body
Combinatorics of Sequences and Tilings and its ApplicationsEP/D058465/1EPSRC (Engineering and Physical Sciences Research Council)
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 12112
Depositing User: Uwe Grimm
Date Deposited: 22 Oct 2008 09:41
Last Modified: 26 Mar 2014 05:43
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340